Assistant Prof. Abigail Raz Awarded 2022 Editor’s Choice Award in Discrete Mathematics
POSTED ON: November 22, 2022
Abigail Raz, assistant professor of mathematics, was awarded the 2022 Editor's Choice Award for her paper on “Structure of the largest subgraphs of Gn,p with a given matching number” in Discrete Mathematics (Vol. 344, Issue 3, March 2021).
Read more about the research here.
This paper examines the structure of the largest subgraphs of the Erdős–Rényi random graph, Gn,p, with a given matching number. This extends a result of Erdős and Gallai who, in 1959, gave a classification of the structures of the largest subgraphs of Kn with a given matching number. We show that their result extends to Gn,p with high probability when (p≥(8lnn)/n) or (p≪1/n), but that it does not extend (again with high probability) when ((4ln(2e))/n)<p<((lnn)/3n)).